# SDR DALA2019111436686

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,823 hours, 23,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 5977790) DOOR ARMING INDICATION AT 3L DOOR INOP. CORRECTIVE ACTION: ADJUSTED ARMING DOOR IND. LATCH PERFORMED OPS TEST OK PER B757 AMM 52-11.
